Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Amalia01

Members
  • Content Count

    67
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Amalia01

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female
  • Location
    Massachusetts

Recent Profile Visitors

730 profile views
  1. Thank to all for your feedback. I discovered that the form is indeed a release of my protected health information. It seems that the way this psychologist structures his practice, is to share personal info with other doctors. He was going to “collaborate” with my doctors and “educate physicians on what he is seeing.” He will divulge protected, personal information with this process. My PCP is aware that I am depressed and has thankfully never indicated that I was anxious. I prefer to see a CBT or psychologist to treat just the depression. I do not have an anxiety disorder that may warrant an interaction with my doctors. It is sometimes difficult to process things with the brain fog. That is what I was dealing with when I originally started this thread. After careful consideration I went with my gut feeling and cancelled my appointment. I couldn’t make sense of the insistence around this even though I made my concerns clear. A “Good Fit” is not optional under these circumstances. Again, thanks to all who replied.
  2. I am currently looking for a CBT to address my depression. I have an appointment on Friday morning, but printed out the paperwork required for treatment. There is an Authorization to release Information that I have never encountered before. It states "Communications between Dr. X and your primary care provider or other health care provider is important to insure you receive comprehensive health care that is integrated. By signing this form you authorize Dr. X to exchange information about your treatment history and current treatment progress, as well as diagnoses with your PCP and those health care providers listed, either verbally or in writing." Is this standard? I would think this is releasing my protected information to my PCP. I am concerned because of the stigma associated with POTS to begin with and can be misunderstood at times because of my inability to communicate effectively. Please advise. Thank you.
  3. While I was researching cooling options, I found the site whose link is posted below. I felt that it was very helpful as it has a lot of information on the subject. I did purchase a Glacier Tek Flex vest but, have not used it extensively yet. I hope others find it to be helpful too. I would like to add that since I purchased my vest there is updated info on this site. http://activemsers.org/gear/reviewcoolingvest.html
  4. I cannot speak to your current state of health, but my acupuncturist has detected a weak pulse at times. I have POTS and experience a lot of brain fog, fatigue, and sometimes chest tightness as well. The chest tightness can be really unnerving. It can be very frustrating having to wait so long to get a proper diagnosis and the find the right medications to treat it. I hope you are able to see a specialist soon to help you with this. I remember being very scared as well before I received my diagnosis. With regards to your blood sugar, I do recall that you mentioned that you had transitioned to a vegetarian diet. The only advice I have to offer is; try to eat whole foods and not too many refined carbohydrates (don't overload on the carbohydrates- eat plenty of vegetables -if well tolerated). Starting a new diet often requires a lot of research. I hope you get some answers soon.
  5. toomanyproblems, I hope things have improved for you and that you are at least feeling better.
  6. Tachy matt, If you are still considering the coconut water powder, Navitas Naturals is a good brand.
  7. Found this for you. Not sure if Amitriptyline is causing this but it is possible. http://www.ncbi.nlm.nih.gov/pmc/articles/PMC489096/?page=1 I'm really sorry your daughter is going through all of this. Best wishes.
  8. By the sounds of this it seems to me like it is most likely med related. Both Amitriptyline and midodrine have strong, well known side effects. Amitriptyline lowered my standing BP, made more tired and spacey, increased my irregular beats, and after a month out of the blue I was in tears for 3-4 days. I think katybug has a good point about talking to the doctor about dropping a med to see what is causing this. I did not like how the midodrine made me feel. I think I remember seeing something about midodrine causing problems in patients that had a hypoadrenergic component to their pots. I hope the docs are working with you to find an answer soon.
  9. outdamspot, I was spacey when I responded but meant to include that you could have co-existing conditions (meaning POTS as well as something else). The Sarah and Yogi had some nice feedback. I hope you get to see the POTS specialist and figure out what is causing this.
  10. I'm sorry that it is taking so long to get answers but I am glad you're hanging in there. I hear you about the heat-I don't like it. Yeah, I am like Cousin Slowpoke on the stairs at times (rather than Speedy Gonzales).
  11. Sorry to hear that you are going through this. My sister was just recently diagnosed with hypothyroidism and found out later that it was due to Hashimoto's. Have they tested your thyroid antibodies? A lot of thyroid patients struggle with proper treatment with the right medication (Some had to treat the adrenals or try different meds). Have they checked your cortisol levels? Did you see an endocrinologist? The endocrine system has a large effect on hormones and how you feel both physically and mentally. She really liked the website http://www.stopthethyroidmadness.com/ as it had patient feedback to treatment and offered a lot of information about the endocrine system. She felt better prepared for her appointment with the endocrinologist and it went well. I am not a doctor but I do know that this can largely impact how you are feeling. When I have the sensation of gravity pulling me to the ground it is usually due to low BP. I feel off balance as well at times. Have the doctors considered testing for a mast cell disorder? A lot of things can throw us out of whack. It can be really frustrating dealing with the doctors and trying to figure out what's going on. I'm spacey so I hope I am making sense.
  12. Bigskyfam How are you doing?
  13. My hair is breaking and thinning. My skin is dry. I know florinef contributes to this but it just seems to be getting worse.
  14. Katie, What hair, skin, nail brand would you recommend? TCP, What do you supplement with?
  15. Sean, If you don't mind my asking-what did your neuro recommend to correct this?
×
×
  • Create New...